# SDR AT9900578

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, TERMINATED TEMPORARY REPAIR OF RT WING AFT SPAR AT XRS 164.  REMOVED TEMPORARY REPAIR.  INSTALLED PERMANENT REPAIR IAW DOUGLAS DRAWING JO6016.
